Letters Nicorandil induced perianal ulceration

Authors’ reply to Herxheimer

BMJ 2013; 347 doi: https://doi.org/10.1136/bmj.f4354 (Published 16 July 2013) Cite this as: BMJ 2013;347:f4354
  1. Elizabeth Kulakov, dermatology registrar1,
  2. Susannah Baron, consultant dermatologist1
  1. 1East Kent Hospitals University Foundation Trust, Friends Dermatology Centre, Kent and Canterbury Hospital, Canterbury CT1 3NG, UK
  1. elizabeth.kulakov{at}gmail.com

Our patient took nicorandil 40 mg once daily for five months before discontinuing it at his first dermatology appointment when we made the link to his perianal ulceration.1 2 A biopsy was not taken because of the typical clinical appearance and absence of other red flag symptoms; biopsy would have been …

View Full Text

Sign in

Log in through your institution

Free trial

Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
Sign up for a free trial

Subscribe